Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Have monoclonal b cell lymphocytosis. Hot spot appeared above ankle. Related?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3368 Questions
Hi i have a hot spot on my top left side of my left foot and just above the ankle of my right foot,what is that about?comes on my feet now and again not all the time..I have mono clonoal
bcell related to that?
Posted Sat, 27 Apr 2013 in Lymphoma
Answered by Dr. Raju A.T 3 hours later

Thanks for your query.

Kindly do describe the spot you have in little more detail.

Do you mean a radiologically hot spot?
Is the spot hotter than surrounding areas?
How big is the spot?
Since when did you notice this spot?
Is there any colour change in the skin over mentioned spot?

Some more details in your words would be helpful.

Waiting for your response,
Above answer was peer-reviewed by
Follow-up: Have monoclonal b cell lymphocytosis. Hot spot appeared above ankle. Related? 9 minutes later
No there are just those two areas where I feel a burning sensation as a spot on my left foot top and my right foot side near my ankle...I've no radiation as its only very early stages at present as far as recently i know...they are just burning
spots on my far as I know i'm not dieabetic and i am quite a bit over weight to about 40kg guessing so I do take blood pressure and cholestral tablets for both of those things also there are no marks or red spots on my feet or change of any swellling no I don't know really...thanks XXXXXX
Answered by Dr. Raju A.T 21 minutes later

Thanks for the information.
The areas you have could be due to mild damage in the superficial nerves supplying the affected areas.
This can occur due to vitamin deficiency or due to anti-cholesterol medications.

Vitamins like B complex when deficient interfere with nerve functioning and present with patchy areas of paraesthesia. Daily multivitamin supplements will solve the issue without any complications.

Anticholesterol medications tend to decrease the fat which is essential for the insulation around a nerve. Lack of insulation leads to function impairment and lead to the above problem. This is a rare side effect and will subside with multivitamin supplementation without changing the anticholesterol medications.

Hope, I answered your query.

Please let me know if there are any other concerns.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor